MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 3PK RESECTION GDE PIN 3.0X100; FIXATION PIN

DEPUY IRELAND - 3015516266 3PK RESECTION GDE PIN 3.0X100; FIXATION PIN
Catalog Number 700030100
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional manufacturer narrative: d4: udi: as the catalog/model number was not provided, the (01)gtin is not available.
 
Event or Problem Description
It was reported that the pin stuck in resection guide.Another was available and the case proceeded as planned.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: according for information received, it was reported that the pin stuck in resection guide.Another was available and the case proceeded as planned.The product was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device.Visual inspection revealed the 3pk resection gde pin 3.0x100 stuck though one of the divergent pin holed of silhouette resection guide.Additionally, the body of the pin was found delaminated.Potential cause can be attributed to unintended use error, as this type of damage is consistent with the pin being drilled in a misaligned position.Properly handling and attention to the approved use of the device diminishes the risk of failure.A dimensional inspection was not performed since it was not applicable to the complaint condition.A functional test was performed and was able to replicate the reported jammed condition due to the devices were not able to disengage after multiple attempts with excessive forces applied.The overall complaint was confirmed as the observed condition of the 3pk resection gde pin 3.0x100 would have contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Added: d4 (lot, expiration date, primary udi number), g4 (pma/ 510(k)), h4.Corrected: d1, d2a, d3, d4 (catalog), h3, h5.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information that has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint recon described in this report.H11 additional narrative: added: d9 if information that was not available for the initial report is obtained, a follow-up report will be filed as appropriate.

Brand Name
3PK RESECTION GDE PIN 3.0X100
Common Device Name
FIXATION PIN
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork IN
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24123540
Report Number1818910-2026-01190
Device Sequence Number20346301
Product Code LXH
UDI-Device Identifier10603295538530
UDI-Public(01)10603295538530(17)300630(10)233606
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number700030100
Device Lot Number233606
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/09/2026
Supplement Date Received by Manufacturer02/05/2026
02/27/2026
Initial Report FDA Received Date01/20/2026
Supplement Report FDA Received Date02/09/2026
03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient Age70 YR
Patient SexFemale